MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN HOUSING RESECT COLLET S3-8; PROSTHESISKNEPATLLOFMOROTIBIALSMICONSTRAINDUNCMNTDPOROUSCOATDPOLYMERMTALPOLYMR

SMITH & NEPHEW, INC. LGN HOUSING RESECT COLLET S3-8; PROSTHESISKNEPATLLOFMOROTIBIALSMICONSTRAINDUNCMNTDPOROUSCOATDPOLYMERMTALPOLYMR
Model Number 71434424
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgery, surgeon almost took his finger as collet popped off while he was reaming for the box.It is unknown if there was a delay or how the procedure was concluded.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting.The information states that event did not occur, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
LGN HOUSING RESECT COLLET S3-8
Common Device Name
PROSTHESISKNEPATLLOFMOROTIBIALSMICONSTRAINDUNCMNTDPOROUSCOATDPOLYMERMTALPOLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9647983
Report Number1020279-2020-00414
Device Sequence Number14180016
Product Code MBH
UDI-Device Identifier03596010549327
UDI-Public03596010549327
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71434424
Device Catalogue Number71434424
Device Lot Number18KCW1011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;